Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem by A. E. Taylor


Author: Shaul R. Foguel
Journal: Proc. Amer. Math. Soc. 9 (1958), 325
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0093696-3
MathSciNet review: 0093696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. F. Bohnenblust and A. Sobczyk, Extension of functionals on complex linear spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 91-93. MR 1563688
  • [2] A. E. Taylor, The extension of linear functionals, Duke Math. J. vol. 5 (1939) pp. 538-547. MR 0000345 (1:58b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0093696-3
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society